# SDR REXA97223

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 673
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 5153902B
- Condition: Inop
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR KEEPS FALLING OFF LINE IN FLIGHT.  REMOVED AND REPLACED GCU.  (M)
